# SDR 99ZZZX3088

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N517R
- Make and model: Bell 407
- Aircraft serial: 53231
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 406312103101
- Condition: Worn
- Location: Tail Rotor
- Part time: 807 hours
- Component: 407012107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND WORN BEARINGS, WHILE C/W DAILY INSPECTION, DUE TO STAKING OF BEARING OR PREMATURE WEAR (ON 2 EACH PC LINKS).
